Publicacions matemàtiques
Publicacions Matemàtiques (ISSN: 0214-1493 papel, 2014-4350 electrónico) es una revista que publica artículos de calidad de investigación de todos los campos de las matemáticas y, de tanto en cuanto, también actos de congresos. Esta revista comenzó en el año 1976 bajo el título de Publicacions de la Secció de Matemàtiques (ISSN: 0210-2978 papel, 2014-4369 electrónico). En el año 1988 se introdujo un nuevo formato y comité editorial que dieron lugar a la segunda etapa de esta revista.
Últimas adquisiciones:
2016-07-14
08:36
18 p, 379.9 KB Common zeros preserving maps on vector-valued function spaces and Banach modules / Hosseini, Maliheh (K. N. Toosi University of Technology (Iran). Department of Mathematics) ; Sady, Fereshteh (Tarbiat Modares University (Iran). Department of Pure Mathematics)
Let X, Y be Hausdorff topological spaces, and let E and F be Hausdorff topological vector spaces. For certain subspaces A (X,E) and A(Y, F) of C(X,E) and C(Y, F) respectively (including the spaces of Lipschitz functions), we characterize surjections S, T : A (X;E) → A(Y, F), not assumed to be linear, which jointly preserve common zeros in the sense that Z (f – f’) ∩ Z (f – f’) ∩ Z (g – g’) ≠ 0 if and only if Z (Sf – Sf’) ∩ Z (Tg – Tg´) ≠ 0 for all f, f’, g, g’ ∈ A (X, E). [...]
2016 - 10.5565/0.5565-PUBLMAT_60216_10
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 565-582 (Articles)  
2016-07-14
08:36
14 p, 344.1 KB Convergence of functions of self-adjoint operators and applications / Brown, Lawrence G. (Purdue University. Department of Mathematics)
The main result (roughly) is that if Hi converges weakly to H and if also f (Hi) converges weakly to f(H), for a single strictly convex continuous function f, then (Hi) must converge strongly to H. One application is that if f(pr(H)) = pr(f(H)), where pr denotes compression to a closed subspace M, then M must be invariant for H. [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_09
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 551-564 (Articles)  
2016-07-14
08:36
26 p, 418.7 KB Global well-posedness and symmetries for dissipative active scalar equations with positive-order couplings / Ferreira, Lucas C. F. (Universidade Estadual de Campinas. IMECC - Departamento de Matemática) ; Lima, Lidiane S. M. (Universidade Federal de Goiás. IME - Departamento de Matemática)
We consider a family of dissipative active scalar equations outside the L2-space. This was introduced in [7] and its velocity fields are coupled with the active scalar via a class of multiplier operators which morally behave as derivatives of positive order. [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_08
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 525-550 (Articles)  
2016-07-14
08:36
24 p, 406.6 KB Röver's simple group is of type F ∞ / Belk, James (Bard College. Mathematics Program) ; Matucci, Francesco (Universidade de Lisboa. Centro de Algebra)
We prove that Claas Röver's Thompson-Grigorchuk simple group V G has type F∞. The proof involves constructing two complexes on which V G acts: a simplicial complex analogous to the Stein complex for V , and a polysimplicial complex analogous to the Farley complex for V . [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_07
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 501-524 (Articles)  
2016-07-14
08:36
16 p, 372.2 KB Integral restriction for bilinear operators / Zhao, Weiren (Zhejiang University. Department of Mathematics) ; Wang, Meng (Zhejiang University. Department of Mathematics) ; Zhao, Guoping (Xiamen University of Technology. School of Applied Mathematics)
We consider the integral domain restriction operator TΩ for certain bilinear operator T. We obtain that if (s, p1, p2) satisfies 1 p1+ 1 p2 ≥ 2 min{1,s} and kTkLp1 ×Lp2→Ls < ∞, then kTΩkLp1 ×Lp2→Ls < ∞. [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_06
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 485-500 (Articles)  
2016-07-14
08:36
33 p, 487.6 KB The Kato Square Root Problem follows from an extrapolation property of the Laplacian / Egert, Moritz (Université Paris-Sud. Laboratoire de Mathématiques d’Orsay) ; Haller-Dintelmann, Robert (Technische Universität Darmstadt. Fachbereich Mathematik) ; Tolksdorf, Patrick (Technische Universität Darmstadt. Fachbereich Mathematik)
On a domain Ω ⊆ _ Rd we consider second-order elliptic systems in divergence-form with bounded complex coefficients, realized via a sesquilinear form with domain H1/0 (Ω) ⊆ V ⊆ H1 (Ω). Under very mild assumptions on Ω and V we show that the solution to the Kato Square Root Problem for such systems can be deduced from a regularity result for the fractional powers of the negative Laplacian in the same geometric setting. [...]
2016 - 10.5565/10.5565/PUBLMAT-60216_05
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 451-483 (Articles)  
2016-07-14
08:36
116 p, 922.6 KB A monotonicity formula for minimal sets with a sliding boundary condition / David, Guy (Université Paris-Sud)
We prove a monotonicity formula for minimal or almost minimal sets for the Hausdorff measure Hd, subject to a sliding boundary constraint where competitors for E are obtained by deforming E by a one-parameter family of functions yt such that yt(x) ∈ L when x ∈ E lies on the boundary L. [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_04
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 335-450 (Articles)  
2016-07-14
08:36
24 p, 419.8 KB Vitali's theorem without uniform boundedness / Quang Dieu, Nguyen (Hanoi National University of Education) ; Van Manh, Phung (Hanoi National University of Education) ; Hien Bang, Pham (Thai Nguyen University of Education) ; Hung, Le Thanh (College of Education (Vinh Phuc, Vietnam))
Let {fm}m≥1 be a sequence of holomorphic functions defined on a bounded domain D ⊂ Cn or a sequence of rational functions (1 ≤ deg rm ≤ m) defined on Cn. We are interested infinding sufficient conditions to ensure the convergence of {fm}m≥1 on a large set provided the convergence holds pointwise on a not too small set. [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_03
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 311-334 (Articles)  
2016-07-14
08:36
22 p, 413.6 KB Summation of coefficients of polynomials on Lp spaces / Dimant, Verónica (Universidad de San Andrés (Buenos Aires, Argentina). Departamento de Matemática) ; Sevilla-Peris, Pablo (Universitat Politècnica de Valéncia. Instituto Universitario de Matemática Pura y Aplicada)
We investigate the summability of the coefficients of m-homogeneous polynomials and m-linear mappings defined on `p spaces. In our research we obtain results on the summability of the coefficients of m-linear mappings defined on Lp1 x . [...]
2016 - 10.5565/10.5565-PUBLMAT_60216_02
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 289-310 (Articles)  
2016-07-14
08:36
15 p, 342.4 KB Entire spacelike -graphs in Lorentzian product spaces / Lima, Henrique F. de (Universidade Federal de Campina Grande. Departamento de Matemática) ; Lima Jr., Eraldo A. (Universidade Federal do Ceará. Departamento de Matemática)
In this work we establish suffcient conditions to ensure that an entire spacelike graph immersed with constant mean curvature in a Lorentzian product space, whose Riemannian fiber has sectional curvature bounded from below, must be a trivial slice of the ambient space.
2016 - 10.5565/10.5565-PUBLMAT_60216_01
Publicacions matemàtiques, Vol. 60 Núm. 2 (2016) , p. 273-287 (Articles)